# SDR MWEA99457

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Part number: 59101303
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT CORNER OF AFT PRESSURE BULKHEAD VENTRAL DOOR JAMB OPENING IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
